# SDR ASAA2013032094217

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,840 hours, 4,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Failed
- Location: Light Cover
- Component: Cover
- Component part number: 8200037709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT EMERGENCY LIGHT LENS COVER AT L1 DOOR FELL OFF.  FOUND PIN BAD ON LENS COVER REPLACED WITH SERVICABLE LENS COVER.
